Pacific Journal of Mathematics

Restrictions of certain function spaces to closed subgroups of locally compact groups.

Michael Cowling and Paul Rodway

Article information

Source
Pacific J. Math., Volume 80, Number 1 (1979), 91-104.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785953

Mathematical Reviews number (MathSciNet)
MR534697

Zentralblatt MATH identifier
0417.43002

Subjects
Primary: 43A30: Fourier and Fourier-Stieltjes transforms on nonabelian groups and on semigroups, etc.
Secondary: 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions

Citation

Cowling, Michael; Rodway, Paul. Restrictions of certain function spaces to closed subgroups of locally compact groups. Pacific J. Math. 80 (1979), no. 1, 91--104. https://projecteuclid.org/euclid.pjm/1102785953


Export citation

References

  • [1] R. B. Burckel, Weakly Almost Periodic Functionson Semigroups,Gordon and Breach, New York, 1970.
  • [2] C. Chou, Weakly almost periodic functionsand almost convergent functionson a group, Trans. Amer. Math. Soc, 206 (1975), 175-200.
  • [3] M. Cowling, The Fourier-Stieltjesalgebra of a semisimple group, to appear in Colloq. Math.
  • [4] P. Eymard, Ualgebre de Fourier d'un groupe localement compact, Bull. Soc. Math. de France, 92 (1964), 181-236.
  • [5] S. Gaal, LinearAnalysisand RepresentationTheory,Springer-Verlag,Berlin, Heidelberg, New York, 1973.
  • [6] S. Grosser and M. Moskovitz, On central topological groups, Trans. Amer. Math. Soc, 127 (1967), 317-340.
  • [7] S. Helgason, Differential Geometry and SymmetricSpaces, Academic Press, New York, 1972.
  • [8] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, Vols I, II, Springer-Verlag, Berlin, Heidelberg, New York, 1963, 1970.
  • [9] G. Hochschild, The Structure of Lie Groups, Holden-Day, San Francisco, 1965.
  • [10] J. R. Liukkonen and M. W. Mislove, Symmetry in Fourier-Stieltjes algebras, Math. Annalen, 217 (1975), 97-112.
  • [11] J. R. McMullen, Extensions of positive-definite functions,Memoirs Amer. Math. Soc, 117 (1972).
  • [12] G. D. Mostow, On an assertion of Weil, Ann. of Math., 54 (1951), 339-344.
  • [13] H. Reiter, Contributions to harmonic analysis III, J. London Math. Soc, 32 (1957), 447-483.